Per citar aquest document: http://ddd.uab.cat/record/2036
Multilinear commutators for fractional integrals in non-homogeneous spaces
Guoen, Hu
Yan, Meng
Dachung, Yang

Data: 2004
Resum: Under the assumption that µ is a non-doubling measure on Rd, the authors obtain the (Lp, Lq)-boundedness and the weak type endpoint estimate for the multilinear commutators generated by fractional integrals with RBMO(µ) functions of Tolsa or with Oscexp Lr (µ) functions for r ≥ 1, where Oscexp Lr (µ) is a space of Orlicz type satisfying that Oscexp Lr (µ) = RBMO(µ) if r = 1 and Oscexp Lr (µ) ⊂ RBMO(µ) if r >.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Non-doubling measure ; Fractional integral ; Commutator ; Lebesgue space ; Endpoint estimate ; RBMO ([mu]) ; Oscexp Lr ([mu])
Publicat a: Publicacions matematiques, V. 48 N. 2 (2004) , p. 335-367, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_48204_03


34 p, 225.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir